Dolo

Sponsored Links

Manufacturer: Micro Labs

Dolo belongs to class of drugs called analgesics and antipyretics.

Active ingredient of Dolo is paracetamol (Acetaminophen). It is usually prescribed to reduce pain and fever.

Dolo is available as

Tablet 500 mg (15 tab strip) Price approximately INR 16.00

Tablet 650 mg  (10 tab strip) Price approximately INR 17.00

SUSP 156.25 mg / 5ml (60ml) Price approximately INR 27.00

SUSP 250 mg / 5ml (60ml) Price approximately INR 29.00

DPS 100mg/ml (15ml). Price approximately INR 23.00

Dolo belongs to FDA pregnancy category B

Animal studies have failed to demonstrate a risk to the fetus and there are no adequate and well controlled studies in pregnant women. This means that this medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.

Dolo for lactating women

Paracetamol is excreted in breast milk but in small amounts. It is unlikely that it cause any harm to the unborn baby. American academy of pediatrics classified paracetamol as a safe drug for breast feeding women.

Paracetamol is available in combination with other medicines like codeine, hence always consult with healthcare professional before using paracetamol.

Warnings for Dolo

Overdose of Dolo can cause hepatotoxicity.

If you are a regular alcohol drinker consult your doctor before taking the Dolo.

Adverse reactions with Dolo

Paracetamol rarely cause side effects / adverse reactions but if you observe any of the following side effects stop the medication and consult your doctor immediately.

Nausea 

Allergic reactions like skin rashes

Dizziness

Trouble breathing

Very rare liver damage

Sponsored Links

Dolo is also used for

Back pain

Headache

Muscle pain

Osteoarthritis

Tooth pain

Common cold

Cold and flu

Menstrual cramps

Other brands contain paracetamol are

Alcocin

Alice

Babygesic

Calpol

Crocin

Doliprane

Dolodart

Dolopar

Ezeepara

Febrex

Febrinil

Fenace

Fep

Fepamol

Fevastin

Genmole

Histacold

Ifimol

Junimol RDS

Kelvin

Lanol

Lupipara

Malidens

Mino

Oyup

Pacimol

Panact

Paracetanal rectal supp

Paraglow

Parix

Plusmol

PR

Prodol

Pyrigesic

Regamol

Starmol

Thermol

Ultragin

Zop kid

Written by: healthplus24.com team
Date last updated: November 15, 2014